# SDR 05FDEA04041

- Difficulty date: November 30, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310
- Aircraft serial: 492
- Aircraft time: 55,894 hours, 10,956 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Shear Pin
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KMIA,WHEN THE MLG RETRACTED THE LT MLG DOOR SHOWED UNLOCKED ON FWD PANEL, OVERHEAD PNL,AND ECAM.WHILE  GERAR HANDLE WAS IN THE UP POSITION THE AMBER DOOR  LIGHT WAS ON AND THE RED GEAR UNLK LIGHT WAS  ON.WHEN LDG GEAR HANDLE WAS MOVED TO NEUTRAL, THE  MLG GREEN LIGHT ILLUMINATED.  FOUND LT MLG SIDE BRACE ACTUATOR MOUNT PIN MISSING, GOUGE IN SIDE BRACE.  BLENDED OUT DAMAGED AREA WITHIN LIMITS IAW E.A 6-3210-95470. INSTALLED ATTACH PIN,  REPLACED SHEAR PIN,  REINSTALLED GEAR DOWNLOCK IND. MECH. IAW A310 M/M32-61-14-4. R&R BRACE STRUT ACTUATOR.
